# SDR 2005UALA01378

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 38,316 hours, 7,250 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E BOTH EEL LIGHTS INOP.  SEAT 2E BOTH EMERGENCY LIGHTS INOP/DAMAGED BY PAX ACTIVITY.   FOUND EEL HARNESS GOING TO BOTH LIGHTS DAMAGED.
